Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

PE mixed with accutane....

PE mixed with accutane....

I had some problems with acne about 6 months ago until I started taking accutane. Since then no acne at all. So where is the problem? The problem is with my PE. Since starting about a month ago I have gained a half an inch in length and .25 in girth. For all of you who do not know accutane does severly mess with your whole body. I as of right now have severly dry skin on my arms and my joints hurt/crackedfinger nails/ longer time for muscle recovery. I have been wondering why my ligaments from stretching take forever to heal, I believe it is the accutane. What I am really concerned with is that I CANNOT JELQ. When I started PE around a month ago I was able to jelq for the first two weeks. Since then whenever I jelq, I can notice in my meatus a tiny microscoptic bit of blood, which ultimately comences my PE ruetine. I am wondering if anyone else has PE’d while taking accutane, and if so what were the results. Also maybe someone can tell me if maybe my urethra maybe is prone to ripping or my meatus maybe just proned to ripping. In other words, “Whats the business?”

I took accutane for 6 months. And I sparingly did any Pe. Maybe once a week with a light workout. Make sure you keep them eyedrops, lip balm, nose spray and lotion always close by.

How severe is you acne? What age you start accutane?


It was kinda bad when I was in highschool but, I never took it because I was surfing and skimming in alot of competitions and did not want to stay off of the beach. I am now 20 and a junior in college, kind of got moderate again and started taking it to try to nip it in the bud. I am done with my treatment in a week and a half. Do you believe accutane may be what prolongs my recovery time from PEing?

Yea I believe so. Like the doc told me “its a very powerful drug!” Only thing that worked for me after 6 years of other treatments. Thats why its soo expensive and hard to get.

“Do you believe accutane may be what prolongs my recovery time from PEing?”

YES- without question
since you have only a week and a half left I would only do a very light workout until a month after when your system is more cleared of the accutane.


You know what I think JMan, this might sound stupid but, maybe I have recieved such a fast gains because when I say .5 inch gain in length it might be kind of modest. I think it is more like .75 since when I measure I am rarely 100% erect. I think my ligaments being sore from acctutane actually heals them further out since there is no pull back on the ligaments. Anyways, when you were finish accutane and, how are your results thus far? Also what was your age when you took it?

Congrats on the HUGE gain Killit! Keep up the good work…

But I seriously wouldnt be having hard workouts with accutane. The chance to tear somthing is too great. Plus your skin is just soo dry, stretching it will only make it worse.

Accutane is a life saver especially for severe acne like mine. I started to get bad breakouts when I was 14. When I say bad, I mean very large papuoles close in proximity. When I first went to the doctor at 15, I was prescribed topical benzoyl peroxide and a medicated pad. This just worsened the amount of breakouts. Then I tried that acne system that puffy and jessica simpson use (forgot name) for a year, which unfortunatley left my skin with even more breakouts. Then I went to a different doctor who prescribes some antibiotics and some creams. Did this for two years which didnt help too much. Finally at the age of 21 I went to a different doctor who prescribed accutane for me. Thank goodness I finally get a doctor with some sense. While on accutane I noticed my joints became stiff, I was dry everywhere there was skin, my muscles took forever to recover, and I couldnt run too far. Being an athlete I just took it slow and didnt rush too hard into anything, especially Pe because I feared if I yanked it too hard I might seriously hurt it.
I am 22 now and I have clear skin, but now I have acne scars and I never popped my pimples. This was because of the amount of time I was dealing with severe acne. Its very good that your getting very good treatment at a younger age. Because acne doesnt not go away with age.

I was always insecure with acne, but I still got into a serious relationship and got hit on every now and then. But I noticed now I am much more confident around beautiful women, and I recieve alot of comments and get approached alot more.


Wonderful good to hear Jman, I heard you skin actually gets better after the first two months being off of accutane. I mean I have no acne left but, you know when on accutane red marks are absolutely horrible. Was this your case?

I’m on accutane right now and I’ve been Pe’ing the whole time(5 months). I don’t really notice any difference. Even though everybody says it really messes up your body it doesn’t that much. I still work out and do everything the same intensity. The only things that suck about it is the dry skin, red eyes(I get these), and the slightly red skin. I think that accutane can’t have much of a difference on your PE gains. I started out 5.5 BPEL and am now 6.3 BPEL for having a somewhat intense but missing random days workouts. I don’t know my girth because I don’t really care about it at this point. I am focusing on length because I know I have the ability to gain girth very very quickly. Hope that’s some help!


What dosage are you on? Also what month are you in?

I am on now on 80 mg a day of the generic brand called Sotret. This is my final month (month 5) so I have two weeks left.

Similar Threads 
ThreadStarterForumRepliesLast Post
Mental aspect of a pe routine.GivemefreedomPenis Enlargement1901-25-2011 08:12 AM
I'm Hanging Up My Bib (Semi Retiring From PE)Big GirthaPenis Enlargement3001-04-2006 06:45 PM
Does PE help or worsen impotence (ED)?Josh 14-11Penis Enlargement2608-28-2005 11:22 PM

All times are GMT. The time now is 03:20 AM.